# SDR DALA2017081806286

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 96,874 hours, 14,231 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP NR 2 STATUS MESSAGE INTERMITTENT DURING FLIGHT.  FOUND THE TERMINAL LUG NUT LOOSE AND RESECURED.  SYSTEM OPERATION IS NORMAL.
